# SDR DALA13007635815

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 34,948 hours, 11,418 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON C1 B/B DOOR THRESHOLD ATTACH ANGLE.  REMOVED CARGO LOADER BELTS, SIDE SUPPORT GUIDES AND FWD SUPPORT, SECTION IAW AMM 25-51 FOR MX ACCESS REMOVED CENTER FLOOR PANEL AND FIXED FLOOR PANEL - REF DWG 143N5366.  DRILLED UP NEW REPLACEMENT PANEL AND NUTPLATES REF BAC DWG 143N5366.  INSTALLING FIXED FLOOR PANEL.  REF BAC DWG 143N5366,  LOADER BELTS, SIDE SUPPORT GUIDES AND FWD SUPPORT SECTION REF NR 11.
